# SDR SIMA200609417

- Difficulty date: April 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 14525522001
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM 65 BENT.  REPLACED FLOOR BEAM 65 IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
